Limit functions of skew product for class $M$ in Fatou set
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 365-371
Published online September 1, 2003
Wang Sheng
Tsinghua University
Abstract : In this paper, some limit functions of the iteration of the skew product in the stable sets are investigated, which is associated with finitely generated semigroup for the class $M$, under some additional conditions.
Keywords : Fatou set, function meromorphic outside a small set, Julia set, limit function, skew product
MSC numbers : 30D05, 37F50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd